# SDR USAA129812

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 6140 - LGA-BOS - FOUND ON L/S CHECK, EMERGENCY EXIT ON CEILING AFT OF LIFE RAFT COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK, CHECK OK.  (M)
